# SDR UALA2012113006882

- Difficulty date: November 29, 2012
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 46,258 hours, 11,931 cycles
- Engine: Pwa PW4052
- System (JASC): 4910 · APU Cowling/Containment
- Part: Jam-Nut
- Condition: Loose
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SWITCH BODY-ASSEMBLY IS LOOSE IN OVERHEAD PANEL.  TIGHTENED JAM NUT ON SWITCH.
